# SDR UALA2012041202214

- Difficulty date: April 11, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,163 hours, 6,283 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD SIGN LOCATED ON WALL AFT OF DOOR 4R FLASHES ON AND OFF.  ADJUSTED GUARD ON EMERGENCY LIGHT SWITCH AT DOOR 1L.  OPS NORMAL.
